Comments for Antibiotics

Average Rating starstarstarstarstar

Click here to add your own comments

Jan 19, 2011
Rating
starstarstarstarstar
Reply To Antibiotics And Crohn's Disease
by: Inna

Hello Dawn and thank you for your question,

You know some holistic practitioners believe that prolonged use of antibiotics may be serious contributors to development of Crohn's disease.

None of the traditional doctors would agree to this but to me it makes sense.

I can see that gut flora is all out of balance after antibiotic use and it is vulnerable to anything and everything like virus, bacteria and other attackers.

Using antibiotics is standard treatment option and if there's a need for it there's not much you can do. If there's a serious infection going there's not much of a choice but to use an antibiotics.

From what I noticed was that many patients had less side effects with ciprofloxacin, but I am in way recommending anything here. That is up to your doctor.

For now you should supplement your son with great quality probiotics and for a long time after stopping antibiotics.

Please, make sure that you space antibiotics and probiotics by at least 4-6 hours or more for both to be effective.

If you wish we can set up an appointment and I will help your son. My wellness method works for most Crohn's patients with or without traditional medications.

Best, Inna

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Questions.

Return to Antibiotics.

My New! Book Will Help You!

Check it out HERE.